# SDR SWAA2020031642514

- Difficulty date: February 27, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN HAS A DENT LOCATED AT LE STA 219 AT RT HORIZON TAL STABILIZER (THE DENT MEASURES L=4.3 IN A=2.9 IN Y=0.13 IN A/Y=2 2)         PERFORMED PERMANENT REPAIR ON LEADING EDGE SKIN LOCATED AT LE STA 219 AT RT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-01-2R-1
